# SDR REXA2020011520046

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 29,093 hours, 26,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MOST EMERGENCY FLOOR TRACK LIGHT INOP
R&R FLOOR TRACK LIGHT IAW AMM 33-51-01. OPS CHECK GOOD.
